# SDR ASAA2012112393362

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 9,443 hours, 2,976 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE SHOWS FAULT, SHORT TIME, MESSAGE NR 73-30791, PS3 SIGNALS DISAGREE.  ACCOMPLISHED FIM 73-26 TASK 806.   MESSAGE 73-30791, NO LONGER SHOWS ON RECENT FAULTS FOR NR 1 ENGINE.  ALSO ACCOMPLISHED NR 1 ENGINE EEC TEST TEST PASSES NO EEC FAULTS.  REF MM 73-21-00-700-804.
